Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling tired. Prescribed Phisiotens for high BP. Will I have to take medicine long-term?

Hi, I have been feeling tired and unwell for week s. Went to Dr, and my blood pressure was 179 over 110. I went and had a or blood test and ecg , the result s came back good. The Dr gave me tablet s called phisiotens and when I went back three day s later, my bp was the same. He then put me on Noten, which within a day I felt better and had energy. will go back this week to have bp checked. He told me that bp has no symptom s but I was tired fatigued had no appetite and my heart was racing. Will I have to take medication for the rest of my life? High bp run s in the family but am only 41.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Yes – Blood Pressure medicines have to be taken LIFE-LONG – if the life is to be long...

Generally, there are no symptoms from pressure.

Uncontrolled pressure,in the long run, will damage the target organs – Kidney / Eye / Heat / Brain.

Treated well, a near normal life – qualitative and quantitative – is possible.

Take care
Wishing speedy recovery
God bless
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor